# SDR CALA2019061400945

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 59,828 hours, 21,588 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rotor
- Condition: Locked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B, Y
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILED ON CLIMBOUT THROUGH FL280, ACRID SMELL WITH VIBRATION/PAX SAW FLAMES FROM EXHAUST. A/C WAS AT 28K FT AT 20 MIN INTO TAKEOFF, #1 OIL PRESS WENT TO ZERO THEN BLANK, ENGINE RPM ROLLED BACK TO ZERO, NO HIGH EGT, NO SIGNS PRIOR TO ROLLBACK OF ENG RPM. NOTED NO OIL LOSS ONCE ON GROUND, FAN SPINS BUT STICKY. PER TOMC, DO INSPECTION OF THE ENG AFTER AN ENGINE STALL OR POSSIBLE STALL AMM 71-00-00-210-801-FOO. INSPECTED ITEMS D. (1), (2), AND (3) NO DAMAGE OR METAL PARTICLES FOUND.   REMOVED BORO PLUGS 2,4,5,8, AND 9 FOR HPC, PLUGS 11 (IGNITER PLUG) ,17 AND 18 FOR HP / LPT. LIMITING DEFECTS NOTED. ALL AREAS WITHIN AMM LIMITS. 72-00-00-200-804-F90 AND 72-00-00-200-804-F00. FOUND NO ACCOMPLISHED BOROSCOPE INSPECTION PER TASK 72-00-00-200-803-F00 #1 ENG ROTORS (N1 AND N2) LOCKED TOGETHER. REF FIM 71-05-00-810-809-F00. EXAMINED THE CHIP DETECTOR FOR AFT SUMP AND FOUND A SMALL AMOUNT FINE METALLIC PIECES. TRYED TO MANUALLY BREAK THE ROTORS FREE, NOT SUCCESSFUL. DRY MOTORING THE ENG CAUSED HIGH VIBRATION AND SMOKE TO COME OUT OF THE EXHAUST PLUG, ROTORS DID NOT BREAK FREE. ENG #1 REPLACED.
